Pulse controllability of singular distributed parameter systems

This is a preview of subscription content, access via your institution.


  1. 1

    Favini A. Controllability conditions of linear degenerate evolution systems. Appl Math Optim, 1980, 6: 153–167

    MathSciNet  Article  Google Scholar 

  2. 2

    Reis T. Controllability and observability of infinitedimensional descriptor systems. IEEE Trans Automat Contr, 2008, 53: 929–940

    Article  Google Scholar 

  3. 3

    Moubarak M R A. Exact controllability and spectrum assignment for infinite dimensional singular systems. Public Math Debrecen, 1999, 54: 11–19

    MathSciNet  MATH  Google Scholar 

  4. 4

    Ge Z Q, Zhu G T, Feng D X. Exact controllability for singular distributed parameter system in Hilbert space. Sci China Ser F-Inf Sci, 2009, 52: 2045–2052

    MathSciNet  Article  Google Scholar 

  5. 5

    Barbu V, Favini A. Control of degenerate differential systems. Contr Cybern, 1999, 28: 397–420

    MathSciNet  MATH  Google Scholar 

  6. 6

    Fedorov V E, Shklyar B. Exact null controllability of degenerate evolution equations with scalar control. Sbornik Math, 2012, 203: 1817–1836

    MathSciNet  Article  Google Scholar 

  7. 7

    Trzaska Z, Marszalek W. Singular distributed parameter systems. IEE Proc D-Control Theor Appl, 1993, 140: 305–308

    Article  Google Scholar 

  8. 8

    Curtain R F, Zwart H. An Introduction to Infinite Dimensional Linear Systems Theory. New York: Springer-Verlag, 1995

    Google Scholar 

  9. 9

    Sviridyuk G A, Fedorov V E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Boston: VSP, 2003

    Google Scholar 

Download references


This work was supported by National Natural Science Foundation of China (Grant Nos. 61174081, 61273135).

Author information



Corresponding author

Correspondence to Zhaoqiang Ge.

Electronic supplementary material

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ge, Z., Liu, F. & Feng, D. Pulse controllability of singular distributed parameter systems. Sci. China Inf. Sci. 62, 49201 (2019). https://doi.org/10.1007/s11432-018-9532-x

Download citation